Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 173, NWS San Francisco Bay Area, CA

November 14, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Nov 14, 2012, 2:29 PM PST. It took effect at Nov 15, 2012, 1:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 14, 2012, 2:29 PM PST (22:29 UTC)
In effect from
Nov 15, 2012, 1:00 PM PST
Expired
Nov 15, 2012, 2:43 AM PST
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WHUS76 KMTR 142229
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
229 PM PST WED NOV 14 2012


PZZ575-150630-
/O.NEW.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
229 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-150630-
/O.NEW.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
229 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-150630-
/O.NEW.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
229 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-150630-
/O.NEW.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
MONTEREY BAY-
229 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
2 follow-up statements
240 
WHUS76 KMTR 150427
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
827 PM PST WED NOV 14 2012

PZZ575-151230-
/O.CON.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
827 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-151230-
/O.CON.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
827 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-151230-
/O.CON.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
827 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-151230-
/O.CON.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
MONTEREY BAY-
827 PM PST WED NOV 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
THURSDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THURSDAY 
  AFTERNOON AND CONTINUE THROUGH THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
434 
WHUS76 KMTR 151043
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
243 AM PST THU NOV 15 2012


PZZ575-151845-
/O.CAN.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
/O.NEW.KMTR.SC.Y.0174.121116T1500Z-121117T0500Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
243 AM PST THU NOV 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM PST FRIDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AND
  CONTINUE THROUGH AT LEAST FRIDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-151845-
/O.CAN.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
/O.NEW.KMTR.SC.Y.0174.121116T1500Z-121117T0500Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
243 AM PST THU NOV 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM PST FRIDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AND
  CONTINUE THROUGH AT LEAST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-151845-
/O.CAN.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
/O.NEW.KMTR.SC.Y.0174.121116T1500Z-121117T0500Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
243 AM PST THU NOV 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 9 PM PST FRIDAY.

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AND
  CONTINUE THROUGH AT LEAST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-151145-
/O.CAN.KMTR.SC.Y.0173.121115T2100Z-121116T0500Z/
MONTEREY BAY-
243 AM PST THU NOV 15 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

* WINDS: EASTERLY WINDS WILL REMAIN BETWEEN 10 AND 20 KT.

$$

PZZ570-151845-
/O.NEW.KMTR.SC.Y.0174.121116T1800Z-121117T0500Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
243 AM PST THU NOV 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST
FRIDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AND
  CONTINUE THROUGH AT LEAST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-151845-
/O.NEW.KMTR.SC.Y.0174.121116T1800Z-121117T0500Z/
POINT ARENA TO POINT REYES TO 10 NM-
243 AM PST THU NOV 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST
FRIDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AND
  CONTINUE THROUGH AT LEAST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-151845-
/O.NEW.KMTR.SC.Y.0174.121116T1800Z-121117T0500Z/
POINT REYES TO PIGEON POINT TO 10 NM-
243 AM PST THU NOV 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST
FRIDAY. 

* WINDS: SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AND
  CONTINUE THROUGH AT LEAST FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 2:27 PM PST, 2 minutes earlier.

Area forecast discussion, Nov 14, 2:27 PM PST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
227 PM PST WED NOV 14 2012

...WET WEATHER RETURNS THURSDAY NIGHT THROUGH SUNDAY...

.DISCUSSION...AS OF 2:00 PM PST WEDNESDAY...SKIES ARE PARTLY
CLOUDY ACROSS THE DISTRICT WITH TEMPS MAINLY IN THE 60S TO LOWER
70S. SATL IMAGERY IS INDC PLENTY OF SUBTROPICAL MOISTURE STREAMING
OVERHEAD WITH A MID/UPPER LOW CENTERED NEAR 32/138 MOVING SLOWLY
EAST.

TONIGHT THROUGH THURSDAY...SKIES WILL CONTINUE TO BE PARTLY CLOUDY
AS MID/UPPER LEVEL MOISTURE CONTINUES TO STREAM OVER THE DISTRICT.
WEAK "DIRTY" RIDGING WILL KEEP TEMPS MILD.

THURSDAY NIGHT THROUGH SUNDAY EVENING...A LARGE AND DEEP UPPER
LOW OVER THE BERING SEA WILL MOVE SOUTHEAST WITH ITS ASSOCIATED
TROUGH DIGGING INTO THE EASTERN PACIFIC. THE UPPER LOW WEST OF
SOUTHERN CALIFORNIA WILL BE OPEN INTO A WAVE AND EJECT EAST DUE TO
THE UPPER LOW DROPPING SOUTHEAST. SHOWERS WILL MOVE IN FROM THE
WEST THURSDAY NIGHT WITH MAINLY LIGHT RAIN ACROSS THE DISTRICT ON
FRIDAY. A WET WEEKEND IS IN STORE FOR THE DISTRICT AS THE
LONGWAVE TROUGH SETS UP ALONG THE COAST WITH A SERIES OF
SHORTWAVES ROTATING ACROSS THE WEST COAST. WITH THE MODELS
DIFFERING ON THE TIMING IT IS DIFFICULT TO PINPOINT WHEN THE
HEAVIEST RAIN WILL OCCUR. AS OF NOW...IT LOOKS LIKE THE RAIN WILL
MAINLY BE LIGHT...WITH OCCASIONAL MODERATE RAIN POSSIBLE. THERE
COULD BE AS MUCH AS 3 INCHES OF RAIN FROM THURSDAY NIGHT THROUGH
SUNDAY MORNING IN THE SANTA CRUZ MOUNTAINS. THIS AMOUNT OF RAIN
IS NOT UNUSUAL FOR THIS TIME OF YEAR SO NO HYDROLOGICAL ISSUES ARE
EXPECTED. HOWEVER...THIS WILL CONTINUE TO BE CLOSELY WATCHED FOR
ANY CHANGES IN THE MODELS.

MONDAY THROUGH WEDNESDAY...HAVE PULLED BACK POPS SIGNIFICANTLY AS
THE MEDIUM RANGE MODELS ARE NOW SHOWING WEAK RIDGING OVER THE
DISTRICT MONDAY AND MONDAY NIGHT. ANOTHER TROUGH MOVES INTO THE
PACIFIC NORTHWEST AND NORTHERN CALIFORNIA TUESDAY AND WEDNESDAY
LEADING TO A CHANCE OF RAIN.

&&

.AVIATION...AS OF 9:43 AM PST WEDNESDAY...VFR CONDITIONS WILL
PREVAIL THROUGH THE FORECAST AS HIGH PRESSURE DOMINATES THE REGION.
POSSIBLE REDUCED VISIBILITIES AT KSTS LATE TONIGHT INTO EARLY
THURSDAY MORNING...LOW CONFIDENCE.

VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...VFR CONDITION WILL PREVAIL.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...NONE.

PUBLIC FORECAST: STROBIN
AVIATION/MARINE: RILEY

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.